# SDR SWAA2021042665587

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,734 hours, 26,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED LUMINESCENT STRIPS ON CABIN FLOOR BOWED UP AT ROW EIGHT. REPORTED BOTH STRIPS WERE A TRIP HAZARD. AFTER FLIGHT; BOTH STRIPS CARPETING WERE FLAT ON THE FLOOR. RESECURED LUMINESCENT STRIPS ON CABIN FLOOR ROW EIGHT PER SIP
